Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Approximation by semi-Fredholm operators

Author: Fernando Galaz-Fontes
Journal: Proc. Amer. Math. Soc. 120 (1994), 1219-1222
MSC: Primary 47A58; Secondary 47A53
MathSciNet review: 1197536
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We present a simple approach for calculating some known distances from a bounded operator defined on a separable Hilbert space to certain sets related to semi-Fredholm operators.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A58, 47A53

Retrieve articles in all journals with MSC: 47A58, 47A53

Additional Information

PII: S 0002-9939(1994)1197536-2
Keywords: Semi-Fredholm operator, index, injective operator, surjective operator, essential minimum modulus
Article copyright: © Copyright 1994 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia